[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Scary experience

>Talk to your Dr about what an appropriate "micro 
>dose" of glucagon would be for you in a situation 
>where you are low and just can't eat. 

Several professionals have explained to me that
glucagon is simply the "chemical" that triggers your
body (liver) to dump the stores of glucose into your
blood stream.  Glucagon *itself* is not a glucose

Maybe that explanation is incorrect?  If it IS true, I
have deduced that 1) there is a minimum dose that must
be used to cause the liver to dump glucose and 2)
there is not a calibrated level of glucose that is
dumped.  The body is simply tricked into dumping
glucose.  That is what causes the nausea (something to
do with the rapid rise of BG?).

Anyone care to explain this so I can understand how by
taking a smaller dose of glucagon, the rise in BG will
be minimal?

-gail in denver
Dx'd T1 02/14/72 @ age 11.  Pumping since 1985-ish.

Do you Yahoo!?
Yahoo! Tax Center - forms, calculators, tips, more
for HELP or to subscribe/unsubscribe, contact: